# SDR SWIA200819896

- Difficulty date: July 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 30,258 hours, 42,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Broken
- Location: Lt Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NACELLE FLAP HAS A CRACKED ATTACH BRACKET.  (FLIGHT NR 5480) REPLACED THE LT NACELLE FLAP IAW 27-50-03.
